| Model Number |
M00513730 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex esophageal ng covered distal release stent was implanted in the esophagus to treat a 6 cm malignant esophageal stenosis during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2026.The patient's anatomy was tortuous and was dilated prior to stent placement.On (b)(6) 2026, post stent placement, it was noted under imaging examination that the stent had migrated.The stent was removed using biopsy forceps, and another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event and the patient condition after the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6:
imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f2301 captures the reportable event of the migrated stent was removed.Imdrf impact code f2203 captures the reportable event of the imaging examination.